# SDR CA040914005

- Difficulty date: September 8, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 861 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: C561S1101202
- Condition: Debonded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WINDOW LT UPPER PN C561S3101202, DEBONDING 11.
